# SDR DLM88970084

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AND GEAR RETRACTION NOSE GEAR INDICATION UNSAFE DID POM PROCEDURE STILL SHOWED UNSAFE HYD PRESS AND QTY NORMAL.  INSP STRUT BUSHING AND PROX S/W SVC NOSE STRUT PER/M/ CHP 32 SWUNG NOSE GEAR SEVERALS TIMES, ALL INDICATION CHECKED GOOD.
